BibTeX record: journals/appml/AtslegaS10

download as .bib file

@article{DBLP:journals/appml/AtslegaS10,
  author    = {S. Atslega and
               F. Sadyrbaev},
  title     = {Multiple period annuli in Li{\'{e}}nard type equations},
  journal   = {Appl. Math. Lett.},
  year      = {2010},
  volume    = {23},
  number    = {2},
  pages     = {165--169},
  url       = {http://dx.doi.org/10.1016/j.aml.2009.09.006},
  doi       = {10.1016/j.aml.2009.09.006},
  timestamp = {Thu, 23 Oct 2014 17:17:30 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/appml/AtslegaS10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}